# SDR COMA2012012470008

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 20,578 hours, 14,598 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: CC670341703
- Condition: Corroded
- Location: Fuselage
- Part time: 20,578 hours, 14,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FS 280.00 LOWER BULKHEAD WEB IS CORRODED BEYOND ALLOWABLE LIMITS.  REPLACED LOWER FS280.00 LOWER BULKHEAD WEB BY REMOVING DISCREPANT WEB AND FABRICATING NEW SERVICABLE WEB FROM 7075-T6 .040, TRANSFERRING HOLES AND WET INSTALLING IAW BOMBARDIER SRM53-11-10 201-003-A01 REPAIR "B" PRIMED & PAINTED.
